BibTeX record journals/ejc/WangS013

download as .bib file

@article{DBLP:journals/ejc/WangS013,
  author    = {Weifan Wang and
               Qiaojun Shu and
               Yiqiao Wang},
  title     = {A new upper bound on the acyclic chromatic indices of planar graphs},
  journal   = {Eur. J. Comb.},
  volume    = {34},
  number    = {2},
  pages     = {338--354},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.ejc.2012.07.008},
  doi       = {10.1016/j.ejc.2012.07.008},
  timestamp = {Fri, 26 May 2017 22:51:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/WangS013},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics